Beurling's Theorem for the Bergman space

A. Aleman Fachbereich Mathematik, Fernuniversität Hagen S. Richter Department of Mathematics, University of Tennessee C. Sundberg Department of Mathematics, University of Tennessee

TBD mathscidoc:1701.331831

Acta Mathematica, 177, (2), 275-310, 1995.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 207 downloads ] [ 0 comments ] [ Cited by 175 ]
@inproceedings{a.1995beurling's,
  title={Beurling's Theorem for the Bergman space},
  author={A. Aleman, S. Richter, and C. Sundberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328262931540},
  booktitle={Acta Mathematica},
  volume={177},
  number={2},
  pages={275-310},
  year={1995},
}
A. Aleman, S. Richter, and C. Sundberg. Beurling's Theorem for the Bergman space. 1995. Vol. 177. In Acta Mathematica. pp.275-310. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328262931540.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved